# SDR VNAA2023100910006

- Difficulty date: September 19, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: SH670302027
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERCOSTAL 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.  INTERCOSTAL 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE WAS REPLACED PER EA 23-C9-53-1282 REV. IR
